# SDR WX0600019

- Difficulty date: January 18, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE L1 DOOR EXIT SIGN INOPERATIVE.  FOUND L1 DOOR EMERGENCY EXIT SIGN NOT WIRED.  CONNECTED WIRING TO L1 DOOR EMERGENCY EXIT SIGN IAW SWPM 20-00-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
